# SDR AALA2018050109032

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 13,176 hours, 6,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT,  SEAT MOUNTED FOUND INOPERATIVE AT SEAT 20.  REPLACED THE CONNECTOR FOR SEAT 20 IAW AWM 33-51-07.
